# SDR DL31L950311

- Difficulty date: January 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836AB
- Make and model: Airbus A310-324
- Aircraft serial: 660
- Engine: Pwa PW4152
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: PW4152
- Condition: Stalled
- Location: Nr 2 Engine
- Part time: 5,650 hours
- Stage of operation: CR
- Nature of condition: R, E
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, NR 2 ENGINE HAD COMPRESSOR STALL WITH EGT AND VIBRATION RISING, SHUT DOWN ENGINE DIVERTED YYT.  FOUND METAL IN TAILPIPE, REPLACED ENGINE FOR RETURN TO SERVICE, ROUTED FAILED ENGINE TO SHOP.
